# SDR 2021F00358

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Engine: Tmeca ARRIEL1E2
- Engine time: 7,740 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tee Fitting
- Condition: Blocked
- Location: Zone 400
- Component: Start Drain Val, Tmeca
- Component part number: 0174078030
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENG OIL PRESS ILLUMINATED DURING FLIGHT. DIVERT TO LOCAL AIRPORT(KSGR), FOR PRECAUTIONARY LANDING. UNEVENTFUL AND SAFE LANDING. UPON FURTHER INSP, FOUND "T" FITTING ON ENG, CLOGGED. REPLACED "T" FITTING, AND START DRAIN VALVE, AS REQUIRED. PERFORMED SEVERAL ENG RUNS WITH PWR CHKS. ENGINE PERFORMED TO SPECS, WITHOUT FURTHER ANOMALIES OR DISCREPANCIES. PERFORMED OPERATION CHK FLIGHT. CHK'D GOOD. ACFT RETURNED TO SERVICE. REM'D PARTS, BEING SENT TO MFG, FOR FURTHER INVESTIGATION.
